# SDR SWAA2024090915194

- Difficulty date: July 22, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT 2024-455161<[01] TOOL USED: DIGITAL CALIPER P/N: 500-196-30 S/N: B23325649 DUE DATE: 31-DEC-24.;[02] TOOL USED: RADIOMETER/PHOTOMETER KIT; P/N: XRP-3000; S/N: 1753759; DUE DATE: 07-DEC-24.;[03] REPAIRED FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IN ACCORDING WITH BOEING 737-700 SRM 53-30-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) TO (7); REFER TO BAC 5975. SEE INDIVIDUAL SIGNOFF BELOW.;[04] REPAIRED FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IN ACCORDING WITH BOEING 737-700 SRM 53-30-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) TO (7); REFER TO BAC 5975. SEE INDIVIDUAL SIGNOFF BELOW.
